ITP OpenIR  > SCI期刊论文
Wang, Ren-Jie; Huang, Yong-Chang; Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China
Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms
Source PublicationEUROPEAN PHYSICAL JOURNAL D
KeywordKadomtsev-petviashvili Equation Schrodinger-equation Soliton-solutions System Quantization Patterns
AbstractWe study the general (2+1)-dimensional Davey-Stewartson (DS) equations with nonlinear and gain terms and acquire explicit solutions through variable separation approach. In particular, we deduce some main novel excitations for the DS equations, and further demonstrate different features of these excitations. More importantly, the similar solutions and excitations can be predicted to exist in other related revolution equations such as nonlinear Schrodinger equation to explain the Bose-Einstein condensation.
2010
ISSN1434-6060
Volume57Issue:3Pages:395-401
Subject AreaPhysics
Indexed BySCI
Funding OrganizationChinese Academy of Sciences[KJCX2.YW.W10]; National Natural Science Foundation of China[10875009]; Beijing Natural Science Foundation[1072005] ; Chinese Academy of Sciences[KJCX2.YW.W10]; National Natural Science Foundation of China[10875009]; Beijing Natural Science Foundation[1072005] ; Chinese Academy of Sciences[KJCX2.YW.W10]; National Natural Science Foundation of China[10875009]; Beijing Natural Science Foundation[1072005] ; Chinese Academy of Sciences[KJCX2.YW.W10]; National Natural Science Foundation of China[10875009]; Beijing Natural Science Foundation[1072005]
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/5134
CollectionSCI期刊论文
Corresponding AuthorWang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China
Recommended Citation
GB/T 7714
Wang, Ren-Jie,Huang, Yong-Chang,Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China. Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms[J]. EUROPEAN PHYSICAL JOURNAL D,2010,57(3):395-401.
APA Wang, Ren-Jie,Huang, Yong-Chang,&Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China.(2010).Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms.EUROPEAN PHYSICAL JOURNAL D,57(3),395-401.
MLA Wang, Ren-Jie,et al."Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms".EUROPEAN PHYSICAL JOURNAL D 57.3(2010):395-401.
Files in This Item:
File Name/Size DocType Version Access License
Exact solutions and (569KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Ren-Jie]'s Articles
[Huang, Yong-Chang]'s Articles
[Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Ren-Jie]'s Articles
[Huang, Yong-Chang]'s Articles
[Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Ren-Jie]'s Articles
[Huang, Yong-Chang]'s Articles
[Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.